Skip to Main content Skip to Navigation
Journal articles

On sets with small sumset in the circle

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03267274
Contributor : Anne De Roton Connect in order to contact the contributor
Submitted on : Tuesday, June 22, 2021 - 1:42:47 PM
Last modification on : Wednesday, November 3, 2021 - 7:10:34 AM

Identifiers

Collections

Citation

Pablo Candela, Anne de Roton. On sets with small sumset in the circle. Quarterly Journal of Mathematics, Oxford University Press (OUP), 2019, 70 (1), pp.49-69. ⟨10.1093/qmath/hay034⟩. ⟨hal-03267274⟩

Share

Metrics

Record views

15